# SDR SWIA2023050100011

- Difficulty date: March 23, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 43,215 hours, 39,781 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  FUEL CELL ACCESS PANEL LANDING AT 540BB HAS CORROSION 2 PLCS, MARKED.     (C-CHECK RO 4/26/2023)    REMOVED CORROSION ON FUEL CELL ACCESS PANEL LANDING AT 540BB REF CRJ 200 SRM 51-21-06. FOUND TO BE WITH IN LIMITS. COMPLIED WITH ALL STEPS OF REO 601R-57-21-030 REV-L, DATED 2014-02-05 AND REO 601R-57-21-3722, REV --, DATED 2023-03-28. NO LEAKS NOTED. COMPLIED WITH 51-900-1003-SKY. SEE CONTINUATION CARD DETAILS OF WORK PERFORMED.
